Genuine Bianchi modular forms of higher level at varying weight and discriminant
Journal de Théorie des Nombres de Bordeaux, Tome 31 (2019) no. 1, pp. 27-48.

Les formes modulaires de Bianchi sont des formes automorphes sur un corps quadratique imaginaire associées à un groupe de Bianchi. Nous appelons formes non génuines les formes de Bianchi qu’on connait relativement bien, c’est-à-dire les (twists des) formes obtenues par changement de base et les formes CM. Les autres formes sont appelées génuines. Dans un précédent article de Rahm et Şengün, il a été constaté que les formes génuines sont extrêmement rares, mais ces calculs ont été restreints au cas des groupes de Bianchi entiers. Dans ce travail, nous généralisons les formules pour les formes de Bianchi non génuines au cas de niveau supérieur, et nous sommes capables d’observer les premiers, rares exemples de formes génuines de niveau et poids supérieurs.

Bianchi modular forms are automorphic forms over an imaginary quadratic field, associated to a Bianchi group. Those of the cuspidal Bianchi modular forms which are relatively well understood, namely (twists of) base-change forms and CM-forms, are what we call non-genuine forms; the remaining forms are what we call genuine. In a preceding paper by Rahm and Şengün, an extreme paucity of genuine forms has been reported, but those and other computations were restricted to level One. In this paper, we are extending the formulas for the non-genuine Bianchi modular forms to higher levels, and we are able to spot the first, rare instances of genuine forms at higher level and higher weight.

Reçu le :
Révisé le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/jtnb.1067
Classification : 11F55,  11F75
Mots clés : Bianchi modular forms; Bianchi groups; (twists of) base-change forms; CM-forms
@article{JTNB_2019__31_1_27_0,
     author = {Alexander D. Rahm and Panagiotis Tsaknias},
     title = {Genuine {Bianchi} modular forms of higher level  at varying weight and discriminant},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {27--48},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {31},
     number = {1},
     year = {2019},
     doi = {10.5802/jtnb.1067},
     zbl = {07246512},
     mrnumber = {3994718},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1067/}
}
Alexander D. Rahm; Panagiotis Tsaknias. Genuine Bianchi modular forms of higher level  at varying weight and discriminant. Journal de Théorie des Nombres de Bordeaux, Tome 31 (2019) no. 1, pp. 27-48. doi : 10.5802/jtnb.1067. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1067/

[1] Tobias Berger; Lassina Dembélé; Ariel Pacetti; Mehmet Haluk Şengün Theta lifts of Bianchi modular forms and applications to paramodularity, J. Lond. Math. Soc., Volume 92 (2015) no. 2, pp. 353-370 | Article | MR 3404028 | Zbl 1396.11074

[2] Nicolas Bergeron; Mehmet Haluk Şengün; Akshay Venkatesh Torsion homology growth and cycle complexity of arithmetic manifolds, Duke Math. J., Volume 165 (2016) no. 9, pp. 1629-1693 | MR 3513571 | Zbl 1351.11031

[3] Wieb Bosma; John Cannon; Catherine Playoust The Magma algebra system. I. The user language, J. Symb. Comput., Volume 24 (1997) no. 3–4, pp. 235-265 | Article | MR 1484478 | Zbl 0898.68039

[4] Wieb Bosma; Michael E. Pohst Computations with finitely generated modules over Dedekind rings, Proceedings of the International Symposium on Symbolic and Algebraic Computation (Bonn, 1991), ACM Press, 1991, pp. 151-156 | Zbl 0930.11088

[5] Henri Cohen Hermite and Smith normal form algorithms over Dedekind domains, Math. Comput., Volume 65 (1996) no. 216, pp. 1681-1699 | Article | MR 1361805 | Zbl 0853.11100

[6] Henri Cohen; Joseph Oesterlé Dimensions des espaces de formes modulaires, Modular functions of one variable VI. Proceedings of an international conference (Bonn, 1976) (Lecture Notes in Mathematics) Volume 627, Springer, 1977, pp. 69-78 | Article | MR 472703 | Zbl 0371.10020

[7] Tobias Finis; Fritz Grunewald; Paolo Tirao The cohomology of lattices in SL(2,), Exp. Math., Volume 19 (2010) no. 1, pp. 29-63 | Article | MR 2649984 | Zbl 1225.11072

[8] Robert P. Langlands Base Change for GL(2), Annals of Mathematics Studies, Volume 96, Princeton University Press, 1980 | MR 574808 | Zbl 0444.22007

[9] Alexander D. Rahm Homology and K-theory of the Bianchi groups, C. R. Math. Acad. Sci. Paris, Volume 349 (2011) no. 11–12, pp. 615-619 | Article | MR 2817377 | Zbl 1228.20036

[10] Alexander D. Rahm Higher torsion in the Abelianization of the full Bianchi groups, LMS J. Comput. Math., Volume 16 (2013), pp. 344-365 | Article | MR 3109616 | Zbl 1328.11057

[11] Alexander D. Rahm; Mehmet Haluk Şengün On level one cuspidal Bianchi modular forms, LMS J. Comput. Math., Volume 16 (2013), pp. 187-199 | Article | MR 3091734 | Zbl 1294.11062

[12] Alexander D. Rahm; Mehmet Haluk Şengün; Panagiotis Tsaknias Dimension tables for spaces of Bianchi modular forms (2016) (homepage with data associated to the present paper, http://math.uni.lu/~rahm/dimensionTables/)

[13] Arthur Ranum The group of classes of congruent quadratic integers with respect to a composite ideal modulus, Trans. Am. Math. Soc., Volume 11 (1910) no. 2, pp. 172-198 | Article | MR 1500859 | Zbl 41.0245.01

[14] Panagiotis Tsaknias A possible generalization of Maeda’s conjecture, Computations with modular forms (Wiese Böckle, ed.) (Contributions in Mathematical and Computational Sciences) Volume 6, Springer, 2014, pp. 317-329 | Article | MR 3381458 | Zbl 1375.11042